• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

meds..

A

act044

Well-known member
Joined
Mar 8, 2014
Messages
333
I have been feeling really good lately. I've been getting up early and getting my son of to school. We've been hanging out every morning watching cartoons. I've been showing more love ( I have always loved but had trouble showing it due to deep depression). My relationship with my hubby has become much more deep; assuming I've let my heart open up and I treat him much better . I've always had trouble showing emotion but lately my love for my family has become more noticeable. In that sense my meds are doing their job but I get so angry still. I can't help it I just burst out in these rages. I feel so bad for taking my anger out on my family. My hallucination have also been getting worse. I don't hear things any more but I am seeing this little girl way more often . She scares me. She makes me feel anxious as if something bad is going to happen. She watches me when I sleep and it makes me feel so uncomfortable. I've been having really bad night sweats and nightmares. My sleep is so restless so it feels as if I've had none. Sometimes I feel so scared I can't even fall asleep. I talked to my pdoc about it and he said since the voices are gone my meds must be doing something . He didn't seem concerned about my hallucinations or nightmares . He said I'm on the highest dose of antipsychotic so we can't go any higher. I don't know what else to do. I've tried talking to my pdoc with no luck. I'm at a loss... :/
 
V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
I'm sorry you feel so bad and scared at night. What medication are you on? It must be really frightening, I don't really know what to advice but i hope you feel better soon :hug:
 
katya

katya

Well-known member
Joined
Dec 4, 2013
Messages
2,052
Location
England
It's really good to hear that things are going so well, considering. I don't know how anti-psychotics work, but maybe your hallucinations will begin to disappear the longer you take them? If not, please try to focus on the positives. Talk to your husband about how you're feeling so that he knows where you're up to and maybe you can avoid getting yourself into a rage. Please don't blame yourself for your rages, though; you're struggling with something really difficult and you're handling it extremely well, by the sound of it, by forming and maintaining meaningful relationships with your family.

It might be good to devise some coping strategies with your husband while hallucinations are persisting (if you're not doing this already).

Sorry if my advice isn't great; I don't have a lot of knowledge in this area!
 
A

act044

Well-known member
Joined
Mar 8, 2014
Messages
333
Thank you for the advice. My pdoc switched up my meds a few months ago due to lack of period . I am now on invega paliperipone , seroquel , lamotrigine and dexadrine .
 
R

Rose19602

Guest
I hope that that cocktail is effective, because if it's not working that's a lot of powerful drugs to take!

Did he put the dose up despite you being on the highest dose already then?

I'm so sorry that you're having these horrible, scary symptoms and not sleeping. Hopefully you are feeling a little better.
x
 
A

act044

Well-known member
Joined
Mar 8, 2014
Messages
333
He did not increase the dose as I am on the highest dose. He did increase the seroquel to try and help me sleep but I'm still not sleeping. I feel to scared to sleep. I don't know what to do.
 
Top